# SDR CALA2021022600234

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 20,010 hours, 7,180 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

71009052 NR 2 ENGINE OVER TEMP  AT FL320.  PULLED ENGINE BACK TO IDLE AND DIVERTED TO ORD. HIGHEST EGT TEMP WE SAW WAS 892 DEGREES.  AMBER BAND. KEPT NR 2 RUNNING FOR APPROACH AND LANDING.  ALL OTHER PARAMETERS WERE IN RANGE, DURING ENTIRE EVENT.  ALL AS PER CAPTAIN TUCK SHATTUCK U147653 PERFORMED ENGINE NR 2 BITE CHECK SHOWED BOTTOM RIGHT AND LEFT EGT FAULTS.  SEE PICS FOR FAULT CODES ASSOCIATED HARNESS.  INSTALLED SERVICEABLE PROBES IN POSITION NR 2 REMOVED THERMOCOUPLE PROBES FROM POSITION NR 2 AND NR 3. REMOVED AND NR 3. REF AMM 77-21-01-400-801.  ALSO INSTALLED SERVICEABLE ATTACHED FOR HARNESS SERIAL NUMBERS.  THE SERVICEABLE HARNESS IS HARNESS FOR ASSOCIATED PROBES.  REF AMM 73-21-06-000-803.  SEE IPC REFERENCE NR 77-21-01-01A IPC REFERENCE NR 77-21-01-01A IDENTIFIED AS THE HARNESS ON THE TOP PART OF THE PIC.  ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1990627  SN OFF 9827 TT NR 1990889  SN OFF 9487 REMOVED AND REPLACED NR 2 ENGINE CJ10 HARNESS REF AMM 73-21-06-000-803-F00 AND  TOP LEFT & BOTTOM LEFT EGT PROBES REF AMM 77-21-01-400-801-F00.  PART & SERIAL NR'S OF REMOVED HARNESS TOMC ENGINE DESK IRENE IBRAHIM.  REQUIRES POWER PLANT TEST *[7] ARE 325-025-432-0 / VH740311-1 RESPECTIVELY AT THE REQUEST OF PROBE, THERMOCO  OFF 29-7721-9-9001 0629 ON 29-7721-9-9001 3076 IPC REFERENCE NR 77-21-01-01A TT NR 1967179  SN OFF 0629 ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1173882  SN OFF 1902 AND 5 REF AMM 73-21-00-700-804-F00.  TEST PASSED.  NO FAULTS INDICATED.  ACCOMPLISHED POWER PLANT TEST *[7] AMM 73-21-0.
